Separate names with a comma.
Discussion in 'Greetings and Introductions' started by Saima_Abdi, Sep 14, 2017.
Could I use Victoza and lantus both pen to get better results
I am one of those rejects that thinks that injecting yourself with something that can cause pancreatitis and death is not a great idea so I am down on the whole idea of Victoza, which has even more horrifying side effects than Byduron or Byetta
Yes, if you can avoid using Victoza it will help reduce any possible side effects. Are you having a low-carb diet? Victoza appears to normally be prescribed for excess weight and the right diet can avoid needing too much medication. BTW having Victoza and Lantus sounds unusual? Read the Victoza leaflet and seek advice.
I was prescribed both at one time having been on byetta and lantus. They changed the byetta to victoza but I haven't found it makes any difference to weight loss at all. I feel the low carb is much better and am seriously considering stopping the victoza although I have had no side effects.
I have victoza no insulin.
I was told it was a wonder drug as it would help me lose loads of weight.
The first week, the victoza did make me feel full but not after that
I am not having a low-carb, I think this is a major problem to me
When I started Victoza that time my weight 100kg after 10 months now I have weight 84 kg but recently my BG suddenly get higher then previous
Thanks for support